# SDR IPXA2025040185553

- Difficulty date: February 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-AGING ACFT INSP-300-STR- FUSELAGE SKIN UNDER LEFT LOWER HORIZ STAB FAIRING HAS CHAFE DAMAGE AT AFT SIDE. DOT AA001. VERIFIED INSTALLATION OF  LOWER STAB FARING CHAFE PLATE ON LEFT HAND SIDE USING SEALSNT PS870C24 BATCH # 0004366606 AND FAY SEALED WITH 5-95 BATCH # 0004321408 AND FASTNERS EN6114V4 B# 0004112791   EN6114V3 B# 0004294441 HL11VF6-6 B#0004326947 HL11VF6-4 B# 0004304801 NSA5050-3 B# 0004088661 IAW SRM 53-19-12 PARA 5.  REVIEWED
